# SDR DALA2016062404913

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,893 hours, 18,506 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE BETWEEN STA 1095 AND STA 1116, L-21L AND L-23L REF EMPOWER NR 35, RII ENTRY, REF NR 35 REPAIRS MADE IAW ER/A 547473-14, REV A.  ASSOCIATED ER/A 14-547473 ADDED FOR AC 9562.
